MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT; PROTHESIS, VASCULA GRAFT

LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT; PROTHESIS, VASCULA GRAFT
Catalog Number QT47040
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We cannot conclusively determine the root cause of the defect since the device is still at the hospital.We sold the device to the hospital on (b)(6) 2016.Out of (b)(4) units manufactured for this lot, all of the devices has been sold.We have not received any other complaints of similar nature for devices from this lot.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.The device is currently at the hospital since the sales rep.Is still waiting to confirm from the surgeon if the patient has a transmittable disease.If the patient do not have a transmittable disease, graft will be shipped back to us for evaluation.We will provide a follow-up report once we perform our investigation and determine the root cause.Device still retained by the hospital.
 
Event or Problem Description
Surgeon discovered a rupture of about 4 cm on the graft after implantation.

Brand Name
LIFESPAN EPTFE VASCULAR GRAFT
Common Device Name
PROTHESIS, VASCULA GRAFT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key6341377
Report Number1220948-2017-00011
Device Sequence Number932853
Product Code DSY
UDI-Device Identifier00840663105304
UDI-Public00840663105304
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/28/2022
Device Catalogue NumberQT47040
Device Lot NumberLVG1956A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2017
Initial Report FDA Received Date02/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;